On the Stability of the Maximum Term of the Entire Dirichlet Series

  • O. B. Skaskiv
  • O. M. Trakalo

Abstract

We establish necessary and sufficient conditions for logarithms of the maximal terms of the entire Dirichlet series $F(z) = \sum^{+\infty}_{n=0}a_n e^{z\lambda_n}$ and $A(z) = \sum^{+\infty}_{n=0}a_n b_n e^{z\lambda_n}$ to be asymptotically equivalent as ${\rm Re}\;z \rightarrow +\infty$ outside some set of finite measure.
Published
25.04.2005
How to Cite
SkaskivO. B., and TrakaloO. M. “On the Stability of the Maximum Term of the Entire Dirichlet Series”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 57, no. 4, Apr. 2005, pp. 571–576, http://umj.imath.kiev.ua/index.php/umj/article/view/3623.
Section
Short communications